REAL

Items where Author is "Slavík, Antonín"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Márquez Albés, Ignacio and Slavík, Antonín (2023) The logistic equation in the context of Stieltjes differential and integral equations. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (10). pp. 1-35. ISSN 1417-3875

Slavík, Antonín (2022) Asymptotic behavior of solutions to the multidimensional semidiscrete diffusion equation. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (9). pp. 1-9. ISSN 1417-3875

This list was generated on Fri Mar 28 09:36:29 2025 CET.